# SDR SWIA200923863

- Difficulty date: December 20, 2009
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 20,875 hours, 17,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CRACKED AND CORRODED.  (C CHECK)  REPAIRED PER REO.
